Acute generalized exanthematous pustulosis associated with ipilimumab and nivolumab.

Page, Basile; Borradori, Luca; Beltraminelli, Helmut; Yawalkar, Nikhil; Hunger, Robert (2018). Acute generalized exanthematous pustulosis associated with ipilimumab and nivolumab. Journal of the European Academy of Dermatology and Venereology, 32(7), e256-e257. Blackwell 10.1111/jdv.14282

[img] Text
Page_et_al-2017-Journal_of_the_European_Academy_of_Dermatology_and_Venereology.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (136kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Page, Basile; Borradori, Luca; Beltraminelli, Helmut; Yawalkar, Nikhil and Hunger, Robert

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0926-9959

Publisher:

Blackwell

Language:

English

Submitter:

Sandra Nyffenegger

Date Deposited:

05 Mar 2018 15:39

Last Modified:

28 Jun 2018 01:30

Publisher DOI:

10.1111/jdv.14282

PubMed ID:

28430376

BORIS DOI:

10.7892/boris.110156

URI:

https://boris.unibe.ch/id/eprint/110156

Actions (login required)

Edit item Edit item
Provide Feedback